# SDR SWAA2019081936111

- Difficulty date: July 26, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A7502
- Condition: Cracked
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE CRACKED BETWEEN BS. 827 TO BS. 847, LBL23.    / R&R BAFFLE PER SRM & DWG.
